Cyclic components of quotients of abelian varieties mod p

Cristian Virdol

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)


Let A an abelian variety of dimension r, defined over Q. For p a rational prime, we denote by Fp the finite field of cardinality p. If A has good reduction at p, let A¯p be the reduction of A at p. Let Γ be a free subgroup of the Mordell–Weil group A(Q), and let Γp be the reduction of Γ at p. In this paper for abelian varieties of type I, II, III, and IV, under Generalized Riemann Hypothesis, Artin's Holomorphy Conjecture, and Pair Correlation Conjecture, we obtain asymptotic formulas for the number of primes p, with p≤x, for which the quotient [Formula presented] has at most 2r−1 cyclic components.

Original languageEnglish
Pages (from-to)135-144
Number of pages10
JournalJournal of Number Theory
Publication statusPublished - 2019 Apr

Bibliographical note

Publisher Copyright:
© 2018 Elsevier Inc.

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory


Dive into the research topics of 'Cyclic components of quotients of abelian varieties mod p'. Together they form a unique fingerprint.

Cite this